# SDR DLL10980921

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR FASTENER HOLES IN THE LOWER WING SKIN AT IWS 477 AND STRINGER 17 WERE FOUND CRACKED ON BOTH WINGS.  THE CRACKS ARE THE SUBJECT OF SID AD 95-20-04, R1 (SID NR 57-3-2).  THE CRACKED HOLES WERE OVERSIZED TO REMOVE THE CRACKS AND   ALUMINUM BUSHINGS WERE INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 364606-14AD, REV B.
